# SDR DALA2023042103145

- Difficulty date: April 20, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,395 hours, 11,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3963, EMERGENCY LIGHT FWD OF AFT CARGO DOOR FOUND LENS PUSHED IN / DAMAGED. CORRECTIVE ACTION: C/W EMERGENCY LIGHT ASSY SIDE LIDE RH WAS INSTALLED PROPERLY IAW B737 AMM 33-51-04-960-802. NO DAMAGE FOUND. (LP 2728070)
